Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2020, Volume 60, Number 8, Pages 1339–1350 (Mi zvmmf11115)  

Identification problem for telegraph-parabolic equations

A. Ashyralyevabc, M. Ashyralyyevd, M. A. Ashyralyevae

a Near East University, Nicosia, 99138 TRNC Turkey
b Institute of Mathematics and Mathematical Modeling, Almaty, 050010 Kazakhstan
c Peoples' Friendship University of Russia (RUDN University), Moscow, 117198 Russia
d Bahcesehir University, Istanbul, 34353 Turkey
e Turkmen State University, Ashgabat, 744000 Turkmenistan

Abstract: An identification problem for an equation of mixed telegraph-parabolic type with an unknown parameter depending on spatial variables is considered. The unique solvability of this problem is proved, and stability inequalities for its solution are established. As applications, stability estimates are obtained for the solutions of four identification problems for telegraph-parabolic equations with an unknown source depending on spatial variables.

Key words: source identification problem, telegraph-parabolic equation, stability, Hilbert space.

DOI: https://doi.org/10.31857/S0044466920080037


English version:
Computational Mathematics and Mathematical Physics, 2020, 60:8, 1294–1305

Bibliographic databases:

UDC: 517.956.2
Received: 15.02.2020
Revised: 15.02.2020
Accepted:09.04.2020

Citation: A. Ashyralyev, M. Ashyralyyev, M. A. Ashyralyeva, “Identification problem for telegraph-parabolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 60:8 (2020), 1339–1350; Comput. Math. Math. Phys., 60:8 (2020), 1294–1305

Citation in format AMSBIB
\Bibitem{AshAshAsh20}
\by A.~Ashyralyev, M.~Ashyralyyev, M.~A.~Ashyralyeva
\paper Identification problem for telegraph-parabolic equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2020
\vol 60
\issue 8
\pages 1339--1350
\mathnet{http://mi.mathnet.ru/zvmmf11115}
\crossref{https://doi.org/10.31857/S0044466920080037}
\elib{https://elibrary.ru/item.asp?id=43824048 }
\transl
\jour Comput. Math. Math. Phys.
\yr 2020
\vol 60
\issue 8
\pages 1294--1305
\crossref{https://doi.org/10.1134/S0965542520080035}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:000575902400005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85092332413}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf11115
  • http://mi.mathnet.ru/eng/zvmmf/v60/i8/p1339

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • ∆урнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:18

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021